MathSciNet Relay Station
MathSciNet bibliographic data
MR2336279 33F05 (33E05)
Manna, Dante; Moll, Victor H. Rational Landen transformations on $\Bbb R$. Math. Comp. 76 (2007), no. 260, 2023–2043 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement